MathSciNet Relay Station
MathSciNet bibliographic data
MR246380 (39 #7684) 60.67
Smith, Walter L.; Wilkinson, William E. On branching processes in random environments. Ann. Math. Statist. 40 1969 814–827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement